Поиск публикаций

Всего: 31 Страница: 12>>>
Тип публикации Авторы Заглавие Издание▲, год, номер, страницы
Статья в журнале Мантуров Василий Олегович МГТУ
Монодромия, группы и инварианты зацеплений со значениями в рисунках Доклады Академии наук
2015 .- Т. 462 , № 6 .- С. 642 - 644
Статья в журнале Мантуров Василий Олегович МГТУ
Почти классификация свободных узлов Доклады Академии наук
2013 .- Т. 452 , № 4 .- С. 371 - 374
Статья в журнале Мантуров Василий Олегович МГТУ
Элементарное доказательство вложимости классических кос в виртуальные косы Доклады Академии наук
2016 .- Т. 469 , № 5 .- С. 535 - 538
Статья в журнале Мантуров Василий Олегович МГТУ
Федосеев Д. А.
Критерий срезанности нечетных свободных узлов Математический сборник
2019 .- Т. 210 , № 10 .- С. 161 - 178
Статья в журнале Мантуров Василий Олегович МГТУ
О группах G_n_2 и группах Кокстера Успехи математических наук
2017 .- Т. 72 , № 2 .- С. 193 - 194
Статья в журнале Manturov V. O. МГТУ
An almost classification of free knots Doklady Mathematics
2013 .- Vol. 88 , Issue 2 .- С. 556 - 558
Статья в журнале Manturov V. O. МГТУ
An elementary proof that classical braids embed in virtual braids Doklady Mathematics
2016 .- Vol. 94 , Issue 1 .- С. 441 - 444
Статья в журнале Manturov V. O. МГТУ
Monodromy, groups, and picture-valued invariants of link Doklady Mathematics
2015 .- Vol. 91 , Issue 3 .- С. 376 - 378
Статья в журнале Akimova A. A.
Manturov V. O. МГТУ
Labels instead of coefficients: A label bracket [•] L which dominates the Jones polynomial [•], the Kuperberg bracket [•] A 2, and the normalized arrow polynomial [•] Journal of Knot Theory and Its Ramifications
2020 .- Vol. 29 , Issue 2 .- Art.no 2040001
Статья в журнале Fedoseev D. A.
Manturov V. O. МГТУ
Zhiyun Cheng
On marked braid groups Journal of Knot Theory and Its Ramifications
2015 .- Vol. 24 , Issue 13 .- С. 1541005
Статья в журнале Fedoseev D. A.
Manturov V. O. МГТУ
Parities on 2-knots and 2-links Journal of Knot Theory and Its Ramifications
2016 .- Vol. 25 , No 14 .- Art.no 1650079
Статья в журнале Friesen T
Manturov V. O. МГТУ
Checkerboard embeddings of *-graphs into nonorientable surfaces Journal of Knot Theory and Its Ramifications
2014 .- Vol. 23 , Issue 7 .- С. - .- Art.no -
Статья в журнале Ilyutko Denis Petrovich
Manturov V. O. МГТУ
A parity map of framed chord diagrams Journal of Knot Theory and Its Ramifications
2015 .- Vol. 24 , Issue 13 : SI .- С. 1541006 .- Art.no 1541006
Статья в журнале Kauffman Louis Hirsch
Manturov V. O. МГТУ
Graphical constructions for the sl(3),C2 and G2 invariants for virtual knots, virtual braids and free knots Journal of Knot Theory and Its Ramifications
2015 .- Vol. 24 , Issue 5 .- С. 1550031
Статья в журнале Kim S. МГТУ
Manturov V. O. МГТУ
Artin's braids, braids for three space, and groups σn4 and Gnk Journal of Knot Theory and Its Ramifications
2019 .- Vol. 28 , Issue .10 .- Art.no 1950063
Статья в журнале Kim S. МГТУ
Manturov V. O. МГТУ
On groups G(k)(n) braids and Brunnian braids Journal of Knot Theory and Its Ramifications
2016 .- Vol. 25 , Issue 13 .- Art.no 1650078
Статья в журнале Manturov V. O. МГТУ
Rushworth William
Additional gradings on generalizations of Khovanov homology and invariants of embedded surfaces Journal of Knot Theory and Its Ramifications
2018 .- Vol. 27 , Issue 9 .- Art.no 1842001
Статья в журнале Manturov V. O. МГТУ
Framed 4-valent graph minor theory I Introduction: A planarity criterion and linkless embeddability Journal of Knot Theory and Its Ramifications
2014 .- Vol. 23 , Issue 7 .- С. -
Статья в журнале Manturov V. O. МГТУ
Framed 4-valent graph minor theory II: Special minors and new examples Journal of Knot Theory and Its Ramifications
2015 .- Vol. 24 , Issue 13 .- С. 1541004
Статья в журнале Manturov V. O. МГТУ
Nikonov I.
Homotopical Khovanov homology Journal of Knot Theory and Its Ramifications
2015 .- Vol. 24 , Issue 13 .- С. 1541003
Всего: 31 Страница: 12>>>